Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is Hypercor safe ?

Is Hypercor safe? I am a 41 year male 6 2 tall 245lbs, I had deep vein thrombosis 2 years ago, I took coumadin for the next year until I was cleared by my Dr., I was given the Hypercor by a nutrition store (nutrishop) to loose weight so I just wanted to know if this drug is safe, thank you
Tue, 17 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Pediatrician 's  Response
hello,
i will recomend youto loose weight in natural way not by hypercor.
just do some simple thing-
regular excercise specially cardio like jugging,brisk walking.swomming also help.
take lot of green leafy veg with fruits.
avoid white bread, pasta. please fast foods. you can take non veg specially chicken fish. but avoid red meat.
avoid palm oil. shift to sunflower oil.
use skimmed milk instead of cream milk.avoid ice cream.
drink a lot of water.
take small but frequent meals.
Never skip breakfast, which is the most important meal of the day, as it kick-starts your metabolism. Instead, eat a heavy breakfast and stick to lighter meals during the day, leaving the lightest meal for dinner.
take food 2 hr before food in night.
pranayama is very helpful if you have no contraindications.
avoid stress,take good sleep.
hope this will be helpful to you. take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I just bought the diet supplement Hypercor. I wanna lose about 15 lbs in the nxt month or so. They came highly reccomended by family..who lost 10lbs in 2 wks. Id like to know if all the hype is for real. Will this pill- along with proper diet n moderate exercise- help me lose the weight? And is it really gentle on the stomach like everyone says?? I weigh 135 and am 5 4 and a size 9. I have a really sensitive stomach. The only supplement ive been able to take was Acai Pure..and i just finished the bottle, but lost only 4 lbs!! Ive completely changed my diet and am working out 4x weekly. I also bought the diet pill Thyrostim to use in conjunction with hypercor. Ive been told the two together will absolutely give me the results im looking for. If anyone has used either one of these pls tell me about your experience and opinion. Thanks!! Denise

doctor1 MD

Hi, I just recently purchased Detoxin, Hypercor, and Somnilean. I am looking to lose about 18lbs (5 7 148lbs) post pregnancy weight. I have tried numerous diets, however, need a kick start for metabolism. Not to many review on these products, however, the balance seems to make sense any feedback?

doctor1 MD

I having plastic surgery next month and I m on vyvanse is it safe?

Recent questions on  Pulmonary embolism

doctor1 MD

I am 67 years old. I take Amitriptaline 75 mg, Lithium carbonate SR 400 mg. Aricep 5 mg twice a day, Adamanta 10 mg once and cognix plus one daily. I have a frequent urination problem including incontinence inspite of taking Tambura 1 capsule everyday. Feel extremely thirsty, exhausted and drink about 4 t0 5 litres water every day. Recently I had been to the US and had an attack of pulmonary embolism for which I was taking Warfin sodium, 5 mg in 2 days of the week and 2.5 mg on the balance days. Now the prothrombin time is 16.3 seconds and control time14.0 secs. The INR No is 1.20 and my cardiologist has asked me to stop warfin since I have been taking same for last 6 months. For my urination problem my Urologist has advised Tab Profame XR 60 mg capsule every night in addition to tambura one capsule. Please advise whether I can try out this.

doctor1 MD

I am a 48 year old female and I had an extensive bilateral Pulmonary Embolism March 27, 2011. During the investigations, they discovered that I have a nodule in my upper right lung, a cyst on my spleen and an enlarged liver and spleen. I have been suffering from symptoms of extreme muscle/tendon pain, particularly in the morning when I get out of bed (can barely walk), fatigue and pale, beige coloured stool (for the past month). I have pain in my right arm, left hand (middle finger), ribs (back and sides), entire back, neck, hips, legs and achilles tendons/heels. I am scheduled for another CT scan with contrast in about 2 weeks and a mammogram and am on Warfarin 6 mg/day. They cannot seem to keep me at a therapeutic level on the Warfarin. I am at 6 mg (increased lately) and was up to 2.1, then dropped to 1.8 (my diet has been steady). Could you please give me some idea as to what is going on as I feel very frustrated with my symptoms and the lack of answers. Thanks so much.

doctor1 MD

Female 47, 5'5, 172lbs. - Med history is.. high blood pressure, hypothyroid, copd, pulmonary hypertension, take warfarin because 11 months ago had 3 pulmonary embolism's. My question is.. I woke up in the middle of the night with severe cramping & had constipation. As I sat on bowl. I started to sweat, dizziness, very pale and severe cramping like I had to have a bowel movement. Went very little. Still don't feel good today. I am still constipated. I went very little today & it was runny but noticed fresh blood that was not in stool. Anyway, still cramping & now I have tried having a bowel movement and just fresh blood is coming out. Not alot but some of it is clots. So no stool just bright red blood. Should I go to ER? Is it dangerous me being on warfarin?

doctor1 MD

A friend of mine took divaa and died of a massive pulmonary embolism about three weeks later. Shortly prior to his death he was admitted to a psychiatric hospital suffering from a psychotic episode. Could there be any connection between his mental state, his death and the medication?

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

This is for de Sharka so I have had my allergies tested waiting for my appt with a gastrologist but I am trying to see if I should ask for a refer to a cardiologist again I have had on and off a muscle like spasm in my upper sturnum bbetwern the...

doctor1 MD

can u plz help me interpret these blood test results...